Tingly, numb, fingers and toes?

I've recently been diagnosed with low Vitamin B12 and been given a course of loading injections. Last one was nearly 3 weeks ago. I'd suffered with numbness in my fingers and toes, however recently my Endo has asked me to reduce my dose of Levothyroxine from 175mcg back to 150mcg as he says I'm biochemically overmedicated. Although my symptoms are the complete opposite and I feel I'm being under treated. Since I've reduced my dose the numbness and tingling in my fingers and toes has got worse.

Is this a coincidence or is this likely the cause. I know a symptom of low b12 is tingling and numbness in fingers and toes so with having the injections that should t be an issue now should it?

1 Reply

  • B12 will begin to leave your system after your injection, so maybe you need them more often than every 3wks. Hypothyroidism and reactions to levo come in all shapes and sizes so it's hard to know if that's the cause of the tingling.

    Do you have your test results, the ones the endo is complaining about? I wonder if your hypo symptoms mean you're not converting very well.

You may also like...